Table of Contents


J.S.C. Prentice
False convergence in the nonlinear shooting method
J. Math. Comput. Sci., 5 (2015), 454-461
PDF

J. Sunday, A. A. James, M. R. Odekunle, A. O. Adesanya
Chebyshevian basis function-type block method for the solution of first-order initial value problems with oscillating solutions
J. Math. Comput. Sci., 5 (2015), 462-472
PDF

Hamed M. Sayed, Emad H. Aly
Analysis of the Casson fluid model for blood flow through an artery with mild stenosis
J. Math. Comput. Sci., 5 (2015), 473-498
PDF

Arunaye Festus Irimisose
On symmetries of generalized Kepler problem with drag in 2-D
J. Math. Comput. Sci., 5 (2015), 499-506
PDF

M. I. Khan, M. A. R. Khan, M. A. Khan
Generalized order statistics from q-exponential type- II distribution and its characterization
J. Math. Comput. Sci., 5 (2015), 507-516
PDF

D. Machuve, E. Mjema, L. Trojer, I. Zlotnikova
Conceptual model of information logistics in value chain analysis of food processing SMEs in Tanzania
J. Math. Comput. Sci., 5 (2015), 517-537
PDF

S.S. Sandhya, E. Ebin Raja Merly, B. Shiny
Subdivision of super geometric mean labeling for some more graphs
J. Math. Comput. Sci., 5 (2015), 538-552
PDF

S. Munyira, J.P. Mazorodze, G. Nhawu
Characterization of best simultaneous approximation of a uniformly bounded set of real valued functions
J. Math. Comput. Sci., 5 (2015), 553-558
PDF

Rozi Lather, Ashish Kumar, Manoj Kumar
Stability of cubic type functional equation in orthogonal space
J. Math. Comput. Sci., 5 (2015), 559-566
PDF

Tonny Kinene, Livingstone S. Luboobi, Betty Nannyonga, Gasper G. Mwanga
A mathematical model for the dynamics and cost effectiveness of the current controls of cassava brown streak disease in Uganda
J. Math. Comput. Sci., 5 (2015), 567-600
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS